This article is cited in 3 scientific papers (total in 3 papers)
On stability of permanent Staude's rotations in a general case of a mass geometry of a rigid body
O. V. Kholostova
Moscow Aviation Institute (State University of Aerospace Technologies)
Stability of permanent rotations around the vertical of a heavy rigid body with the immovable point (Staude's rotations) is investigated in assumption of a general mass distribution in the body and an arbitrary position of the point of support. In admissible domains of the five-dimensional space of parameters of the problem the detailed linear analysis of stability is carried out. For each set of admissible values of parameters the necessary conditions of stability are received. In a number of cases the sufficient conditions of stability are found.
Euler–Poisson's equations, permanent rotations, cone of Staude, stability.
PDF file (525 kB)
MSC: 70E17, 70H05, 70H14
O. V. Kholostova, “On stability of permanent Staude's rotations in a general case of a mass geometry of a rigid body”, Nelin. Dinam., 5:3 (2009), 357–375
Citation in format AMSBIB
\paper On stability of permanent Staude's rotations in a general case of a mass geometry of a rigid body
\jour Nelin. Dinam.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Chebanov D., Salas J.A., “On the Stability of Permanent Rotations of a Chain of Two Lagrange Gyrostats in a Central Gravitational Field”, Proceedings of the Asme International Design Engineering Technical Conferences and Computers and Information in Engineering Conference, 2016, Vol 6, Amer Soc Mechanical Engineers, 2016, UNSP V006T09A001
Chebanov D., Salas J.A., “On Permanent Rotations of a System of Two Coupled Gyrostats in a Central Newtonian Force Field”, International Design Engineering Technical Conferences and Computers and Information in Engineering Conference, 2015, Vol 6, Amer Soc Mechanical Engineers, 2016
Manuel Iñarrea, Víctor Lanchares, Ana I. Pascual, Antonio Elipe, “On the Stability of a Class of Permanent Rotations of a Heavy Asymmetric Gyrostat”, Regul. Chaotic Dyn., 22:7 (2017), 824–839
|Number of views:|